RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Andreianov Boris Pavlovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:756
Abstract pages:176
Full texts:38
References:30
Birth date: 19.12.1974
E-mail:
Keywords: conservation laws and systems, degenerate parabolic equations, Leray-Lions operators, entropy and renormalized solutions, finite volume methods.
UDC: 517.956.35

Subject:

Analysis of nonlinear PDEs (conservation laws, degenerate elliptic and parabolic problems). Theoretical numerical analysis (finite volume methods).

Biography

1991–1996 Moscow State University, mex-mat, chair of Diff. Equations;
1997–2000 PhD prepared in MSU (S. N. Kruzhkov) and in Franche-Comte University, France (Ph. Benilan);
2000–2003 Assistant professor, U. Marseilles;
2003– Assistant professor, U. Franche-Comte.

   
Main publications:
  1. B. P. Andreianov, Ph. Benilan, S. N. Kruzhkov, “$L^1$-theory of scalar conservation law with continuous flux function”, J. Funct. Anal., 171:1 (2000), 15–33  crossref  mathscinet  zmath
  2. B. P. Andreyanov, “On limits of solutions of the Riemann problem for a system of isentropic gas dynamics with viscosity in Euler coordinates”, Mat. Sbornik, 194:6 (2003), 3–22  mathnet  mathscinet  zmath
  3. B. A. Andreianov, M. Gutnic, P. Wittbold, “Convergence of finite volume approximations for a nonlinear elliptic-parabolic problem: a “continuous” approach”, SIAM J. Numer. Anal., 42:1 (2004), 228–251  crossref  mathscinet  zmath
  4. B. Andreianov, F. Boyer, F. Hubert, “Discrete duality finite volume schemes for Leray-Lions-type elliptic problems on general 2D meshes”, Numer. Methods Partial Differential Equations, 23:1 (2007), 145–195  crossref  mathscinet  zmath
  5. B. P. Andreianov, N. Igbida, “Uniqueness for inhomogeneous Dirichlet problem for elliptic-parabolic equations”, Proc. Royal Soc. Edinburgh Sect. A, 137:6 (2007), 1119–1133  mathscinet  zmath

http://www.mathnet.ru/eng/person13261
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:andreianov.boris-p
https://mathscinet.ams.org/mathscinet/MRAuthorID/651069

Publications in Math-Net.Ru
2003
1. B. P. Andreianov, “On viscous limit solutions of the Riemann problem for the equations of isentropic gas dynamics in Eulerian coordinates”, Mat. Sb., 194:6 (2003),  3–22  mathnet  mathscinet  zmath; Sb. Math., 194:6 (2003), 793–811  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019